# SDR REXA2022012500172

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312113
- Condition: Corroded
- Location: Bs 310-333 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 23L FOUND TO BE CORRODED BETWEEN FS 310 - FS 333 PN: SH670-31211-3  LOCATED AND DRILLED NEW STGR 23L BETWEEN FS 280 - FS 333 PN: SH670-31211-3 IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW STGR 23L BETWEEN FS 280 - FS 333 PN: SH670-31211-3 IAW CRJ 900 SRM 51-42-06/21-001-001-A01.
